# SDR SWAA2022012767208

- Difficulty date: July 13, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 27,674 hours, 16,369 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL # 242 TF DELAM ON BOTTOM; AND SEVERAL POTTED INSERTS RIPPED OUT DURING REMOVAL. / NEW FLOOR PANEL RECEIVED. PANEL TO BE INSTALLED ON JPANEL-241-CLOSE
